Kodai Mathematical Seminar Reports

On the existence and uniqueness theorems of difference-differential equations

Shohei Sugiyama

Full-text: Open access

Article information

Source
Kodai Math. Sem. Rep. Volume 12, Number 4 (1960), 179-190.

Dates
First available in Project Euclid: 1 February 2006

Permanent link to this document
http://projecteuclid.org/euclid.kmj/1138844324

Mathematical Reviews number (MathSciNet)
MR0121552

Zentralblatt MATH identifier
0097.06803

Digital Object Identifier
doi:10.2996/kmj/1138844324

Subjects
Primary: 34.00

Citation

Sugiyama, Shohei. On the existence and uniqueness theorems of difference-differential equations. Kodai Mathematical Seminar Reports 12 (1960), no. 4, 179--190. doi:10.2996/kmj/1138844324. http://projecteuclid.org/euclid.kmj/1138844324.


Export citation

References

  • [1] HUKUHARA, M., Theory of ordinary!differential equations. 1950. (Japanese)
  • [2] KOMATU, Y., Theory of ordinary differential equations. 1950.(Japanese